An L 2-theory for a class of SPDEs driven by Lévy processes

Zhen Qing Chen, Kyeong Hun Kim

Research output: Contribution to journalArticle

Abstract

In this paper we present an L 2-theory for a class of stochastic partial differential equations driven by Lévy processes. The coefficients of the equations are random functions depending on time and space variables, and no smoothness assumption of the coefficients is assumed.

Original languageEnglish
Pages (from-to)2233-2246
Number of pages14
JournalScience China Mathematics
Volume55
Issue number11
DOIs
Publication statusPublished - 2012 Nov 20

    Fingerprint

Keywords

  • L -theory
  • Lévy processes
  • stochastic parabolic partial differential equations

ASJC Scopus subject areas

  • Mathematics(all)

Cite this